# SDR SWAA990686

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Row 15 & 17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING TRACK CAME LOOSE AT ROW 17 AND INOPERATIVE AT ROW 15.  SECURED LIGHT AT ROW 17 AND REPLACED TRACK SECTION AT ROW 15 PER MM.
